# SDR CA030814001

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Heater
- Condition: Intermittent
- Location: Aoa Sensor
- Component: Aoa Sensor
- Component part number: 0012AC9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THAT AMBER 'AOA DEICE' LAMP ILLUMINATED INTERMITTENTLLY ON ANNUNCIATOR PANEL. CLOSE INSPECTION OF AOA DEICE SYSTEM WITH CONTINUITY TESTER INDICATED FLUCTUATION IN METER READINGS WHEN NOSE CONE OF SUSPECTED AOA WAS HEATED AND COOLED. AOA TRANSMITTER REPLACED WITH SERVICEABLE SPARE . DEFECT ELIMINATED.
